Instability of finite difference schemes for hyperbolic conservation laws

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationMathematical Aspects of Nonlinear Dispersive Equations (AM-163)
PublisherPrinceton University Press
Pages43-53
Number of pages11
ISBN (Electronic)9781400827794
ISBN (Print)069112955X, 9780691129556
StatePublished - Jan 10 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Bressan, A., Baiti, P., & Jenssen, H. K. (2009). Instability of finite difference schemes for hyperbolic conservation laws. In Mathematical Aspects of Nonlinear Dispersive Equations (AM-163) (pp. 43-53). Princeton University Press.